Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Absolutely summing, $L_1$ factorizable operators and their applications


Authors: Y. Gordon and D. R. Lewis
Journal: Bull. Amer. Math. Soc. 79 (1973), 1270-1273
MSC (1970): Primary 46B15, 47B10
DOI: https://doi.org/10.1090/S0002-9904-1973-13410-X
MathSciNet review: 0336416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Gordon, Asymmetry and projection constants of Banach spaces, Israel J. Math. 14 (1973), 50-62. MR 318842
  • 2. Y. Gordon, D. R. Lewis and J. R. Retherford, Banach ideals of operators with applications, J. Functional Analysis 14 (1973). MR 380488
  • 3. A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. São Paulo 8 (1956), 1-79. MR 20 #1194. MR 94682
  • 4. V. I. Gurariĭ, M. I. Kadee and V. I. Macaev, On Banach-Mazur distance between certain Minkowski spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronon. Phys. 13 (1965), 719-722. (Russian) MR 32 #8113. MR 190701
  • 5. V. I. Gurariĭ, M. I. Kadee and V. I. Macaev, Dependence of certain properties of Minkowski spaces on asymmetry, Mat. Sb. 71 (113) (1966), 24-29. (Russian) MR 33 #7818. MR 199675
  • 6. S. Kwapien and A. Pelczyński, The main triangle projection in matrix spaces and its applications, Studia Math. 34 (1970), 43-68. MR 42 #5011. MR 270118
  • 7. J. Lindenstrauss and M. Zippin, Banach spaces with sufficiently many Boolean algebras of projections, J. Math. Anal. Appl. 25 (1969), 309-320. MR 38 #4964. MR 236669
  • 8. C. A. McCarthy, c, Israel J. Math. 5 (1967), 249-271. MR 37 #735. MR 225140
  • 9. A Pietsch, Absolut p-summierende Abbildungen in normierten Räumen, Studia Math. 28 (1967), 333-353. MR 35 #7162. MR 216328
  • 10. A. Persson and A. Pietsch, p-nukleare und p-integrale Abbildungen in Banachräumen, Studia Math. 33 (1969), 19-62. MR 39 #4645. MR 243323
  • 11. A. Pietsch, Adjungierte normierten Operatorenideale, Math. Nachr. 48 (1971), 189-211. MR 44 #7307. MR 290122

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B15, 47B10

Retrieve articles in all journals with MSC (1970): 46B15, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13410-X

American Mathematical Society